# SDR 20010223CW003

- Difficulty date: January 31, 2001
- Submitted: February 23, 2001
- Operation: General aviation
- Make and model: Piper PA 46-350P
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Mount
- Part number: 89137041
- Part serial: 194231
- Condition: Broken
- Location: Draglnk Ft Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAGLINK FITTING AT ENGINE MOUNT BROKEN LOOSE DUE TO HARD LANDING. NEEDS VISUAL INSPECTION OFTEN, POSSIBLE REINFORCEMENT FROM MFG.
